MathSciNet Relay Station
MathSciNet bibliographic data
MR52055 (14,567e) 60.0X
Dynkin, E. B. Criteria of continuity and of absence of discontinuities of the second kind for trajectories of a Markov random process. (Russian) Izvestiya Akad. Nauk. SSSR. Ser. Mat. 16, (1952). 563–572.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement